# SDR P5CA2017061300190

- Difficulty date: June 8, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 66,194 hours, 11,084 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 65B072531
- Part serial: NSN
- Condition: Broken
- Location: Bs 899
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PACK RAM AIR INLET ASSY AFT CUTOUT FRAME FOUND BROKEN.  REPLACED AND REPLACED IAW SRM 51-10-02, AND 51-40-02.
